Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xsmellytacox

Rock Climbing On Accutane?

Recommended Posts

Hey all,

I was wondering if anyone has experience with rock climbing while being on Accutane? Is it just more painful or is it impossible to climb?

I was on Accutane a few years ago but I wasn't climbing at that time. I'm starting another course soon and I'm a little concerned because I know Accutane makes your skin really fragile, and anyone that has climbed knows how tough climbing is on your hands. I'm worried about my skin just tearing off onto a crimp...

I climb regularly 3 or 4 times per week and it is my passion, so if an acne medication were to keep me from being able to do this, I think I'd just take the acne hehe. Please let me know if you have any advice or experience! Thanks

Share this post


Link to post
Share on other sites

Sorry, I don't rock climb, but I think it would be very uncomfortable for you to rock climb while on Accutane. Not impossible, but very uncomfortable, and for three reasons. 1) Your joints may feel sore and ache while on Accutane. 2) Like you said, the skin is much more fragile and you will get scraped up and irritated easier. Any cuts or scrapes you get while climbing will also take much longer to heal. 3) I don't really know much about rock climbing but I'm guessing you mean climbing real rocks, not the fake rock walls that are indoors. If that's the case, you will be exposing yourself to sun for long periods. Remember that Accutane makes you more sensitive to the sun and you will likely burn or develop a rash.

If you do choose to do it, I would take a fish oil supplement to help with the joints.

Andrew

Share this post


Link to post
Share on other sites

Oh bloody hell just do it and enjoy yourself!!

Just be sensible and if you feel your skin is doing funny things then stop!! Life is for living.

x x

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×